# SDR LR7A2010091400054

- Difficulty date: September 13, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 39,845 hours, 19,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK PER MEA382-53-00-069 RE-INSPECT FOUND PRESSURE PANEL SKIN CRACKS AT FS 477 & FS 497, WL 258, RBL 61.  REPAIRED IAW LAC MEA 382-53-10-024.
